# SDR ASAA2019050129217

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,225 hours, 13,738 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLIGHT DIRECTOR BARS INOP. GROUNDED - YES. ACCOMPLISHED AMM 22-00-01-730-807. ALL TEST PASS NO OTHER RELATED FAULTS.
